MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER STANDARD 3.5 MM OFFSET 36 MM I.D. FOR USE WITH 50/52/54 MM O.D. SHELLS; PROTHESIS, HIP

ZIMMER BIOMET, INC. LINER STANDARD 3.5 MM OFFSET 36 MM I.D. FOR USE WITH 50/52/54 MM O.D. SHELLS; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Muscle/Tendon Damage (4532); Insufficient Information (4580)
Date of Event 08/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown stem unknown.Unknown shell unknown.Unknown head unknown.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-02132, 0001822565-2023-02133, and 0001822565-2023-02135.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip arthroplasty.Subsequently, the patient is being revised for unknown reasons six months post implantation.Patient is inquiring about product information of her initial implants.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.D10: 00771101210 standard offset size 12.5 reduced neck length 12/14 neck taper uncemented femoral stem 65574069.00620205222 shell porous with cluster holes 52 mm 64933052.00625006520 bone screw self-tapping 6.5 mm dia.20 mm length j7373544.00625006530 bone screw self-tapping 6.5 mm dia.30 mm length 65710435.00-8775-036-01 biolox delta hd 12/14 36x-3.5 3069711.
 
Event or Problem Description
It was reported that the patient had an initial hip arthroplasty.Subsequently, the patient had an additional procedure due to two torn tendons of the right hip six (6) months post implantation.No implants were removed.No complaint of anything wrong with the implants.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Patient had an initial tha with surgical intervention six months post implantation of zimmer biomet products for repair of tendon tear.Tendon tear postop total hip arthroplasty is found in a small amount of cases.Nonoperative modalities are first line of treatment.If this approach is unsuccessful, surgical treatment may be necessary.Tendon tears can take from 3-6 months to heal with symptoms of pain, stiffness, feeling of hip giving away, instability, and/or catching.An mri will be obtained to determine location and severity of tear to help determine the treatment course.Surgical repair of a tendon tear can be done via arthroscopic or open.The tendon is reattached to the trochanter.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
LINER STANDARD 3.5 MM OFFSET 36 MM I.D. FOR USE WITH 50/52/54 MM O.D. SHELLS
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17508546
Report Number0001822565-2023-02134
Device Sequence Number12407214
Product Code LPH
UDI-Device Identifier00889024123762
UDI-Public(01)00889024123762(17)271025(10)65625892
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K002960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00630505036
Device Lot Number65625892
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer08/15/2023
10/05/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date09/07/2023
10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale